# SDR 0601583238

- Difficulty date: July 10, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 43,116 hours, 18,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AIRCRAFT REAR NOT ON.  CORRECTED BY REPLACING EMERGENCY POWER SUPPLY, LIGHTS CHECK GOOD.
